# SDR IPXA1666378

- Difficulty date: April 20, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 41,576 hours, 12,859 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 145T19291
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE LT BS 955 REAR SPAR BULKHEAD FITTING AREA CRACK FOUND AT T-FITTING INBD LAYER APPROX 0.040" IN LENGTH.  FUSELAGE LT BS 955 REAR SPAR BULKHEAD AREA T-FITTING REPLACED AND INSTALLED IAW EO B767-5350-17922-H APPENDIX 'C' ORIGINAL MATERIAL IS 7075-T73 DIE FORGING, CRACKED AT INBD LAYER APPROX 0.040" IN LENGTH, THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR
